RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 5, Pages 751–760 (Mi de6530)  

Ordinary Differential Equations

Generalizations of Hamiltonian systems

A. S. Galiullin

Peoples Friendship University of Russia

Full text: PDF file (1304 kB)

English version:
Differential Equations, 1988, 24:5, 483–490

Bibliographic databases:
UDC: 517.933
Received: 27.04.1987

Citation: A. S. Galiullin, “Generalizations of Hamiltonian systems”, Differ. Uravn., 24:5 (1988), 751–760; Differ. Equ., 24:5 (1988), 483–490

Citation in format AMSBIB
\Bibitem{Gal88}
\by A.~S.~Galiullin
\paper Generalizations of Hamiltonian systems
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 5
\pages 751--760
\mathnet{http://mi.mathnet.ru/de6530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=951239}
\zmath{https://zbmath.org/?q=an:0662.70018}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 5
\pages 483--490


Linking options:
  • http://mi.mathnet.ru/eng/de6530
  • http://mi.mathnet.ru/eng/de/v24/i5/p751

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019